# SDR EIA990216

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 960
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, FORWARD CARGO COMP, BS 960 STRINGER 34R-35R, FRAME SHEAR TIE CRACKED.  FRAME SHEAR TIE REPAIRED IAW SRM 53-10-04 FIG 3.  (M)
